# SDR TRBA2012013003

- Difficulty date: January 2, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 22,259 hours, 26,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT NEXT TO GALLEY MISSING COVER. THE ACFT WAS REMOVED FROM SERVICE.  FOUND EMERGENCY LIGHT COVER AND REINSTALLED IAW JIC 33-50-00. THE ACFT WAS RETURNED TO SERVICE.
